# SDR SWAA2015062641167

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 67,146 hours, 54,174 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Part serial: 32819C
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB DELAMINATED AT TE.  R & R TAB IAW MM.
